# SDR TSAA20230606016

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/37 MAIN DECK CARGO DOOR SEAL RETAINER CRACK ON FWD LOW CORNER.  DAMAGE SEAL RETAINER REMOVED AT FWD LOWER CORNER MAIN DECK CARGO DOOR.  INSTALL NEW PARTS IAW B737-300 SRM 51-40-2 PARA 4 P2 (R130).
